• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

increase

  1. F

    Urinary tract infections linked to acute psychosis relapse

    J Clin Psychiatry 2014; Advance online publication medwireNews: Patients with an acute episode of psychosis have a high incidence of urinary tract infections (UTIs), report researchers. The incidence was increased relative to healthy controls and the association was present for both affective...
  2. R

    need the hyper again

    When I saw my psychiatrist a week ago I had just started to crash...she said if i was still low after a week I should increase the quetiapine and not the anti-D as this might be making my moods to be unstable. A week on and I am still low...but if I increase the quetiapine....it might stop the...
  3. R

    Increase in Meds but, don't want to

    I am a Paranoid Schizophrenic and I hear voices, I used to be on clozapine but, it lowered my white blood cells and had to be taken off it. Which, I think was a blessing in disguise because I didn't have much of a life whilst on it. I was constantly tired all the time, my chloseterol levels...
  4. M

    Do I tell the truth?

    Hi all, I have had a really bad weekend. I am seeing my cpn today and I feel really lost and confused. I know when I see her, I should tell her exactly how I feel. But to tell you the truth, I feel it is simpler to lie to her and say I am ok. She will then havd a smile on her face and be...
  5. F

    Newer antipsychotics may increase the risk of pneumonia in schizophrenia

    Newer antipsychotics may increase the risk of pneumonia in schizophrenia Newer antipsychotics may increase the risk of pneumonia in schizophrenia - The Mental Elf
  6. shaky

    Seeing th pdoc today

    I am seeing the psychiatrist at 11:30 What shall I say to him? Shall I tell him that I've been taking 1mg instead of 2mg? No Shall I urge him to reduce the dosage, now that I am stable? Possibly But this is the pdoc who likes to INCREASE dosages, that is his favourite intervention - more meds...
  7. F

    Benzos Increase Risk of Fractures

    Benzos Increase Risk of Fractures | Mad In America
  8. D

    whats the point

    Saw the psychiatrist this morning with my social worker. After waiting half hour for him then getting in the roo. And he hasnt even got my notes. Turns out he had nexts weeks lists instead of this week. Anyway...we discuseed my recent suicide attempt and said i wasnt ill enough for...
  9. M

    Scared

    Had an increase in suicidal feelings over the past few weeks and am scared.
  10. cpuusage

    SSRIs Increase Post-Surgical Complications

    SSRIs Increase Post-Surgical Complications - Mad In America May 1, 2013 A study of 530,000 patients who underwent surgery at 375 U.S. hospitals found a 10% increased risk of post-operative complications including bleeding, transfusion, hospital readmission and death. However, the authors note...
  11. B

    med increase

    My duloxetine has been increased from 30mg to 60mg and i took the first one today and my heart is racing and keep feeling really sick - why does this happen just by an increase???
  12. bert tomato

    Looking to start detox ASAP.

    I am looking to start a detox regime as soon as possible. My immediate concerns are: 1. Reduce non-lean mass. 2. Increase energy and vitality. My longer term concerns are: 1. Increase lean mass 2. Increase athletic performance.
  13. P

    my feelings.

    so i have been on prozac for about 3 months now. on a small dose of 20mg once a day.. it seems to make life more managable... but the thing i cant quite grasp is my emotions... i just feel incredibly numb... will i get my feelings back? i seem to have an increase in drive so instead of taking...
  14. C

    Meds advice please

    Will be starting quetiapine this week and weaning off citalopram as I gradually increase dose to 300mg, then i will wean off Mirtazapine and start lamotrigine and build up to 200mg. Don't want to scare myself reading up on side effects so I wondered if anyone had any advice on how I can expect...
  15. A

    A Widespread Stigma

    Why are people with mental illness judged unfairly? - http://insight.kellogg.northwestern.edu/index.php/Kellogg/article/a_widespread_stigma & How to INCREASE stigma in mental health — fight stigma the conventional way - How to INCREASE stigma in mental health — fight stigma the...
  16. S

    "Increase the Abilify"

    Have been told that I need to increase the Abilify, but mainly because of my anxiety causing the altered state to increase. I talk to the Duty Officer/Out of hours services if in need, have done a few times in the past couple of weeks and they've managed to help me & calm me to say that I not...
  17. A

    the benefits trap - double bind of having had mental illness

    Has anyone else gone through this situation? I have been on benefits for a very long time and have been feeling a lot better and would like to increase my voluntary work. However, if I do increase my voluntary work, then this may go against me with ATOS and they may assess me as fit to work...
  18. F

    Cannabis-Related Psychosis May Not Increase Risk for Schizophrenia

    http://www.goodtherapy.org/blog/cannabis-related-psychosis-schizophrenia-0518125/
  19. I

    Weight gain

    Hi!! I've been on Lithium for 9 years and noticed a steady weight gain, which i could deal with - i've now been put on a combination of anti physchoticsfor the last year and have been stable of Olanzipine for a few months, but i've noticed my weight increase dramatically!!!! Am thinking of...
  20. Y

    Medication increase,

    Why is it every time I see my consultant all they do is increase my medication.I am now on 500mg quetiapine and 200mg lamotrigine and diazepam when needed.I am worried I will just end up feeling like a zombie. Also I am finding it hard to know what a normal mood is . Does anyone else find it...
Top